# SDR C2XA11TY046

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 18,447 hours, 14,688 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BNA - E2 ANTI-ICE FAIL IN FLT, A/R TO BNA.  SECURED E2 A/I VLV OPEN, PLACED ON MEL  LP--2668424.
